Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I have missed my period after abortion. Is this normal?

I had an abortion on Dec 2 2010. I am twenty three years old and in good health. I have never had an abortion before, but I have always taken some form of birth control . Anti-biotics were supposedly the cause of my pregnancy . I bled for eight days, then three weeks later bled very lightly for four days. I then went to the doctor and started birth control pills . After starting my birth control I had sex with my husband, because my doctor said the birth control pills should be effective immediately. Pregnancy test says I m not pregnant when taken this morning. I am to the point with my birth control pills that my period should have started four days ago, but nothing. I m worried and I don t know what to do. Is this normal?
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Sometimes the sudden hormonal changes may cause irregular cycles.However,its mostly advised to the patient to use another form of birth control in the first month of oc pills use just to be safe.But if you have been pregnant it should have shown in the pregnancy test by now.Follow the oc pills like you have been advised and your period should regularise soon.
Answered: Fri, 4 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor